# SDR AALA202502257797

- Difficulty date: December 21, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE CONTINUITY FITTING RH SIDE CENTER POST WINDSHIELD COCKPIT IAW EA 360366. MAINTENANCE REPLACE CONTINUITY FITTING RH SIDE CENTER POST WINDSHIELD COCKPIT IAW EA 360366.
